Intractable vomiting following streptomycin

Purohit, S.D.; Purohit, B.N. and Sobhawat, V.S. (1981) Intractable vomiting following streptomycin. Indian Journal of Tuberculosis, 28 (3). pp. 150-151.

Full text available as:

PDF - Requires Adobe Acrobat Reader or other PDF viewer.
137 Kb

Abstract

A case of intractable vomiting due to streptomycin administration is reported.

EPrint Type:Article
Uncontrolled Keywords:Vomiting, Pulmonary Tuberculosis, Streptomycin, Isonex, Ethambutol, Case Report
Subjects:Organic Chemicals > Hydrazines > Isoniazid
Organic Chemicals > Amines > Polyamines
Respiratory Tract Diseases > Respiratory Tract Infections > Tuberculosis, Pulmonary
Pathological Conditions, Signs and Symptoms > Signs and Symptoms > Signs and Symptoms, Digestive
Respiratory Tract Diseases > Lung Diseases > Tuberculosis, Pulmonary
-Journal Repositories > Indian Journal of Tuberculosis
ID Code:2286
Deposited By:Mrs Naina Pandita
Deposited On:17 August 2007

Archive Staff Only: edit this record